Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Having thrush after taking antibiotics. Unbearable burning, itching after using vaginal capsules. Normal?

Hello, after a 7 day course of antibiotics , I have thrush,which I am prone to. The pharmacy gave me Gyno-Daktarin 400mg 3 vaginal capsules, which I am not familiar with. The first night of treatment, I had occasional burning and itching. Tonight is the second night, and the burning / itching is practically unbearable. The medication that came out after only an hour of use, felt as though it was burning the skin. I washed off the outside area as it was unbearable. Is this reaction normal to this medication? What should my next step be? Keeping in mind that it is 1am in the morning here. Thank you.
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  5209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Its normal reaction to the medicine & will subside within 2-3 days, don't worry.
For the time being you can apply any moisturizing lotion locally to relieve burning & itching. If you are having any antiallergic medicine, you can safely take it.
Wish you good health.
Answered: Sun, 2 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor